MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 1010
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this device exhibited fault codes for long charge times.The device has been implanted greater than seven years and has 5% battery remaining.A review of device downloaded memory was done by technical services and the long charge times were confirmed.The device remains implanted, however technical services recommended explant.There were no adverse patient effects.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the device was examined.Visual inspection noted no damage.The device was then exposed to simulated heart load conditions, and the defibrillation functions were tested.The device operated appropriately, according to its performance specifications with no interruptions in therapy output or programmer communication at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Laboratory analysis did not identify any characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
This supplemental report is being filed to provide additional information regarding product analysis.This supplemental report is being filed to provide additional information that the product has been explanted and replaced.There were no additional adverse patient effects.It was reported that this device exhibited fault codes for long charge times.The device has been implanted greater than seven years and has 5% battery remaining.A review of device downloaded memory was done by technical services and the long charge times were confirmed.The device remains implanted, however technical services recommended explant.There were no adverse patient effects.
 
Event or Problem Description
This supplemental report is being filed to provide additional information that the product has been explanted and replaced.There were no additional adverse patient effects.It was reported that this device exhibited fault codes for long charge times.The device has been implanted greater than seven years and has 5% battery remaining.A review of device downloaded memory was done by technical services and the long charge times were confirmed.The device remains implanted, however technical services recommended explant.There were no adverse patient effects.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16536594
Report Number2124215-2023-11856
Device Sequence Number17644206
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA014097
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer03/30/2023
01/17/2024
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date04/12/2023
01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient SexFemale